# SDR UPS99829894

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514521N
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERCOSTAL FITTING FWD SIDE OF FS 1140 FRAME ABOUT I/B HALF OF LONGERON 33 RT IS CRACKED.  REMOVED CRACKED FITTING, RECEIVED NEW FITTING (P/N 4758514-521N).  LOCATED, DRILLED AND DEBURRED NEW FITTING.  INSTALLED NEW FITTING.
